# SDR USAASB03223

- Difficulty date: December 26, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C280023
- Condition: Ruptured
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DEPARTED WITH LT PACK ON MEL 21-1A.  EN ROUTE AT FL250, RT PACK UNABLE TO HOLD CABIN PRESSURE AS CABIN PRESSURE WENT TO 10,000 FT.  CREW DESCENDED TO FL200 BUT CABIN PRESSURE WOULD NOT COME DOWN UNTIL 16,000 FT.  FLT CONTINUED ON & LANDED WITHOUT FURTHER INCIDENT.  MAINT R/R LT MIX MANIFOLD DUCT FOUND RUPTURED.  HOOKED UP DISCONNECTED COCKPIT SUPPLY DUCT.  REPLACED OVERHEAD PANEL DUE TO LIMITED CONTROL IN AUTO & MANUAL.  REPLACED LT AIR CON ANTICIPATOR & DUCT LIMITER DUE TO PACK TRIP WHEN PACK SELECTED IN AUTO OR MANUAL.  REPLACED RT AIR CON MIX VALVE DUE TO NOT TRAVELING TO FULL RANGE IN AUTO MODE.  OPERATIONAL TEST & HULL LEAK RATE NORMAL.  CLEARED MEL 21-1A FOR LT PACK.  AIRCRAFT OK FOR SERVICE.  (M)
